# SDR HN62002F00005

- Difficulty date: January 14, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N934NU
- Make and model: Boeing 737-4K5
- Aircraft serial: 27830
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Part time: 26,043 hours, 9,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT HAND CARGO TRACK BETWEEN BS 500F AND 500G, LBL18, WL 156.
